# SDR FDEA201209193355

- Difficulty date: September 19, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 39,570 hours, 15,368 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR APPEARED TO BE ARMED AFTER DOOR WAS OPENED.  WHEN F/O OPENED LT ENTRY DOOR THE SLIDE WAS CAUGHT ON GIRT BAR AREA AND SLIDE FELL OUT. SLIDE DID NOT INFLATE F/O THOUGHT DOOR WAS UNARMED. FOUND L1 DOOR ASSIST BOTTLE DISCHARGED & DOOR WAS ARMED.   R & R LEFT ENTRY DOOR EMERGENCY POWER RESERVOIR SECURED, IAW MM 52-11-30-4. OK FOR SERVICE.
